ON HUA'S INEQUALITY IN REAL INNER PRODUCT SPACES

Authors

  • S. S. DRAGOMIR Departmetn of Mathematics, Timisoara University, B-dul V. Parvan No.4, R0 -1900 Tiimisoara, Romania.
  • G.-S. YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan , 25137, Republic of China.

DOI:

https://doi.org/10.5556/j.tkjm.27.1996.4338

Keywords:

Hua's inequality, Schwarz's inequality, Inner product spaces

Abstract

A generalization of the celebrated Hua's inequality in real inner product spaces and some connected results are given.

References

L. K. Hua, Additive Theory of Prime Numbers (Translated by N. B. Ng) in Translations of Math. Monographs, Vol. 13, Amer. Math. Soc. Providence, RI, 1965.

C.-L. Wang, "Lo-keng Hua inequality and dynamic programming," J. Math. Anal. Appl., 166(1992), 345-350.

Downloads

Published

1997-09-01

How to Cite

DRAGOMIR, S. S., & YANG, G.-S. (1997). ON HUA’S INEQUALITY IN REAL INNER PRODUCT SPACES. Tamkang Journal of Mathematics, 27(3), 227-232. https://doi.org/10.5556/j.tkjm.27.1996.4338

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>